# SDR FDEA200909213339

- Difficulty date: September 21, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 18,887 hours, 10,037 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Component: Te Flap
- Component part number: A5795000004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP TOP SKIN HAS 2 EA GOUGES MEASURING 2 INCHES LONG,   PREVIOUSLY COVERED BY PAINT, LOCATION BETWEEN RIBS 7 AND 9, 10 INCHES FROM FRONT SPAR.  BLENDED 2EA GOUGES, NDT, NO CRACKS NOTED, CUT OUT DAMAGE FABBED AND INSTALLED DOUBLER IAW SRM 57-50-00, FIG. 205
